Headaches daily after starting Ultram ER

Discussion in 'Fibromyalgia Main Forum' started by artseyone, Jul 16, 2006.

  1. artseyone

    artseyone New Member

    It's me again asking more questions to those out there who take the ultram ER.
    I've had a headache everyday since I started on it.
    Does this happen to anyone else?
  2. TAM

    TAM New Member

    HI,

    I don't take ultram er, i did try that but it made me really sick to my stomach and made me vomit to much.

    I just had to tell you that i feel for you, i have a bad headache 24/7 it never ever goes away. I just feel sorry for ya, i hope the ultram stops giving you daily headaches, if it does'nt you should ask your doctor for something else you have enough pain without having that daily poor thing.

    Take care and lots of luck sweetie! Tammy.
  3. bpmwriter

    bpmwriter New Member


    what kind of art do you do? :)

    a lot of people are helped by ultram, but personally, it landed me in a vicious migraine cycle. it's not a med to be taken lightly as it works on your neurotransmitters. talk to your doc. i believe headaches are listed as a potential side effect.

    feel better,
    eddie
  4. ckball

    ckball New Member

    I have been taking Ultram for several months and have no problems. I usually take it in the evening becaue it does not bother my sleep. I take percocet (4) during the day, If I take a percocet after 7 or so if keeps me awake.

    I emailed you and have not heard back from you :( Is is because you have not been well? I hope you feel better soon.

    BTW I loved your art, very creative and unique. I hope to hear from you soon-Carla
  5. AcappellaMusic

    AcappellaMusic New Member

    Yes, Yes, Yes, I have the first ultram not the ER one and I still get headaches. I don't take it everyday, mostly when I run out of my other medicine. I don't like the way it makes me feel. I hope your head feels better. Sometimes I cut down and see how I will feel and make sure you eat. I read it raises the seizure threshold also so you do have to be VERY CAREFUL.
  6. Lisa76

    Lisa76 New Member

    Yeah, I'm noticing that my headaches are getting worse since starting Ultram. The first month I was taking it, it did indeed give me some relief. But now I avoid it because I noticed that it caused headaches when I'd take one for body pain. It also makes the headaches worse when I take one at the onset. I didn't want to think that the Ultram was the problem, but after noticing that it was the common denominator in all of my worst, out of control headaches, well I just had to stop taking it. I still haven't found anything that totally knocks my headaches out but out of all the meds, Excedrin Migraine seems to help me the most. Because it has caffeine in it though, it can cause me anxiety and aggitation depending on what time of day I take it. It's all so hard to predict and control and I feel for your situation. I've noticed that when I change things up a bit and don't get too locked into a regimen of certain meds at certain times, I can kind of trick my body, (does that make sense?) When I come to depend on something that helps me, I usually build up a tolerance to it in a short amount of time and my symptoms return, sometimes worse. On days where I haven't gotten my optimal 7 hours of sleep, (at least), I usually have headaches throughout the day. I avoid sugar and try to avoid chocolate as much as possible. I haven't been able to have any alcohol at all in years... that's just a guaranteed headache for me. Stress of any kind, especially conflict with others is another guarantee of a headache for me. I'm sure you're aware of all of your triggers but it's just another tool in controlling your pain, (trying to avoid what causes it). It's so difficult when you feel at the mercy of these headaches. I've noticed that I have more anxiety as my headaches have gotten worse. It's the fear of having another one that creates this emotional cycle that is quite unpleasant. I always try to go back to what I can control and that helps me stay somewhat sane and mellow. A small amount of Xanax at the onset of a headache can sometimes help too. I only take 1/4 mg because anything more than that would put me to sleep. I've also taken the 1/4 mg of Xanax with Excedrin Migraine and that has also helped me at times. If you don't already have a prescription for Xanax, you should ask your doctor about it. I hope this helps!
    Take care